Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 184, NWS Quad Cities, IA

August 10, 20174 counties in Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 10, 2017, 6:04 PM CDT for 4 counties in Illinois. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2017, 6:04 PM CDT (23:04 UTC)
Expired
Aug 10, 2017, 7:00 PM CDT
In force
56 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 137 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

448 
WUUS53 KDVN 102304
SVRDVN
ILC067-071-109-187-110000-
/O.NEW.KDVN.SV.W.0184.170810T2304Z-170811T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
604 PM CDT THU AUG 10 2017

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Hancock County in west central Illinois...
  Southern Henderson County in west central Illinois...
  Southern Warren County in west central Illinois...
  McDonough County in west central Illinois...

* Until 700 PM CDT

* At 604 PM CDT, severe thunderstorms were located along a line
  extending from Stronghurst to Hamilton, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Macomb, Fort Madison, Keokuk, Carthage, Nauvoo, Bushnell, Hamilton,
  Warsaw, Colchester, La Harpe, Dallas City, Stronghurst, Avon,
  Blandinsville, Augusta, Bowen, Industry, Good Hope, Prairie City
  and Carman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4020 9151 4035 9146 4040 9137 4045 9138
      4050 9136 4054 9141 4061 9135 4064 9126
      4064 9119 4067 9112 4080 9109 4067 9044
      4028 9045 4028 9091 4019 9091
TIME...MOT...LOC 2304Z 294DEG 33KT 4074 9091 4040 9137 

HAIL...0.88IN
WIND...60MPH
 
$$

RP KINNEY
4 follow-up statements
485 
WWUS53 KDVN 102308
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
608 PM CDT THU AUG 10 2017

ILC067-071-109-187-110000-
/O.CON.KDVN.SV.W.0184.000000T0000Z-170811T0000Z/
Hancock IL-Henderson IL-Warren IL-McDonough IL-
608 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HANCOCK...SOUTHERN HENDERSON...SOUTHERN WARREN AND MCDONOUGH
COUNTIES...

At 607 PM CDT, severe thunderstorms were located along a line
extending from Stronghurst to Hamilton, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Macomb, Fort Madison, Keokuk, Carthage, Nauvoo, Bushnell, Hamilton,
Warsaw, Colchester, La Harpe, Dallas City, Stronghurst, Avon,
Blandinsville, Augusta, Bowen, Industry, Good Hope, Prairie City and
Carman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

These thunderstorms are capable of producing all types of severe
weather including extremely large hail, destructive straight line
winds and tornadoes. Move quickly to a safe shelter, such as an
interior room, a bathroom or closet or basement.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4020 9151 4035 9146 4040 9137 4045 9138
      4050 9136 4054 9141 4061 9135 4064 9126
      4064 9119 4067 9112 4080 9109 4067 9044
      4028 9045 4028 9091 4019 9091
TIME...MOT...LOC 2307Z 294DEG 33KT 4073 9089 4039 9135 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

RP KINNEY
334 
WWUS53 KDVN 102332
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
632 PM CDT THU AUG 10 2017

ILC067-071-109-187-110000-
/O.CON.KDVN.SV.W.0184.000000T0000Z-170811T0000Z/
Hancock IL-Henderson IL-Warren IL-McDonough IL-
632 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HANCOCK...SOUTHEASTERN HENDERSON...SOUTHERN WARREN AND MCDONOUGH
COUNTIES...

At 631 PM CDT, severe thunderstorms were located along a line
extending from near Roseville to near West Point, moving southeast at
35 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Trained weather spotters reported wind damage in Nauvoo 
         around 602 pm. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Macomb, Keokuk, Carthage, Bushnell, Hamilton, Warsaw, Colchester, La
Harpe, Stronghurst, Avon, Blandinsville, Augusta, Bowen, Industry,
Good Hope, Prairie City, Terre Haute, Bardolph, West Point and
Ferris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4020 9151 4035 9146 4040 9137 4045 9138
      4076 9089 4067 9044 4028 9045 4028 9091
      4019 9091
TIME...MOT...LOC 2331Z 294DEG 32KT 4065 9067 4031 9113 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

RP KINNEY
888 
WWUS53 KDVN 102342
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
642 PM CDT THU AUG 10 2017

ILC071-102351-
/O.CAN.KDVN.SV.W.0184.000000T0000Z-170811T0000Z/
Henderson IL-
642 PM CDT THU AUG 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENDERSON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4020 9151 4021 9151 4035 9146 4049 9103
      4064 9079 4072 9069 4067 9044 4028 9045
      4028 9091 4019 9091
TIME...MOT...LOC 2341Z 303DEG 32KT 4062 9057 4041 9085 4031 9122 

$$

ILC067-109-187-110000-
/O.CON.KDVN.SV.W.0184.000000T0000Z-170811T0000Z/
Hancock IL-Warren IL-McDonough IL-
642 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HANCOCK...SOUTHERN WARREN AND MCDONOUGH COUNTIES...

At 641 PM CDT, severe thunderstorms were located along a line
extending from near Little Swan Lake to Tennessee to near West Point,
moving southeast at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Macomb, Carthage, Bushnell, Hamilton, Warsaw, Colchester, Avon,
Blandinsville, Augusta, Bowen, Industry, Good Hope, Prairie City,
Bardolph, West Point, Tennessee, Sciota, Western Illinois University,
Fandon and Little Swan Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4020 9151 4021 9151 4035 9146 4049 9103
      4064 9079 4072 9069 4067 9044 4028 9045
      4028 9091 4019 9091
TIME...MOT...LOC 2341Z 303DEG 32KT 4062 9057 4041 9085 4031 9122 

HAIL...0.88IN
WIND...60MPH
 
$$

RP KINNEY
555 
WWUS53 KDVN 110000
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
700 PM CDT THU AUG 10 2017

ILC067-109-187-110009-
/O.EXP.KDVN.SV.W.0184.000000T0000Z-170811T0000Z/
Hancock IL-Warren IL-McDonough IL-
700 PM CDT THU AUG 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK...SOUTHERN WARREN AND
MCDONOUGH COUNTIES WILL EXPIRE AT 700 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty 
winds around 50 mph are still possible with these thunderstorms as 
they exit southeast Hancock and McDonough counties.

LAT...LON 4020 9151 4021 9151 4035 9146 4049 9103
      4064 9079 4072 9069 4067 9044 4028 9045
      4028 9091 4019 9091
TIME...MOT...LOC 2359Z 294DEG 33KT 4055 9038 4034 9066 4024 9103 

$$

RP KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:00 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Aug 10, 3:00 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
300 PM CDT Thu Aug 10 2017

.SYNOPSIS...
Issued at 259 PM CDT Thu Aug 10 2017

18Z surface data has a cold front running from central Wisconsin
into far northern Kansas. Dew points were in the 60s ahead of the
front with 50s behind the front.

&&

.SHORT TERM...(This Evening through Friday)
ISSUED AT 259 PM CDT Thu Aug 10 2017

The cold front will sweep through the area this evening. Showers and
thunderstorms will be seen along and ahead of the front through
sunset.

After sunset, convection will quickly dissipate with all but the far
south clear of precipitation by midnight.

After midnight, any lingering showers in the far south will
dissipate with the entire area dry by sunrise Friday.

On Friday, dry conditions will be seen across the area as high
pressure builds into the area. Wrap around clouds from the departing
storm system are expected to persist through the morning north of
highway 30 before clearing occurs during the afternoon.

Temperatures tonight and Friday will average a little below normal.

.LONG TERM...(Friday Night through Thursday)
ISSUED AT 259 PM CDT Thu Aug 10 2017

Friday and Saturday

Sfc high pressure will overspread the Upper Midwest behind the
departing sfc low and cold front. Slightly below average temps in
the upper 70s to lower 80s for highs and 50s for lows are expected.
Humidity will be very comfortable with dewpoints also in the 50s.

Sunday

Chance for showers (20-30%) across the south on Sunday. SE low-level
flow in the sfc-850mb layer will increase moisture transport and
isentropic lift across northern Missouri and southern Iowa into west-
central Illinois.

The NAM/GFS have showers as early as the afternoon lasting into
Sunday night, while the ECMWF is dry until the evening. Overall,
forcing appears weak and instability will be low, so left thunder
out of the forecast.

Monday and Tuesday

Beautiful August weather continues. Another sfc high is forecast to
slowly slide through the Upper Midwest and Great Lakes through early
next week. Model blend has highs near 80 F Monday then lower to
middle 80s by Tuesday (warmest southwest CWA).

Wednesday and Thursday

Approaching shortwave trough warrants shower chances mid to late
week. As low-level moisture increases, chances for thunderstorms
will return as well.  Synoptically this does not look like a strong
system, which means the threat for widespread significant rain
through Thursday is very low.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
ISSUED AT 1235 PM CDT Thu Aug 10 2017

Cold front to move through eastern Iowa and northern Illinois
through 03z/11. TSRA are expected to develop along and ahead of
the front with the potential for a period of MVFR/IFR conditions.
Outside of the SHRA/TSRA expect VFR conditions. After 06z/11
there is a potential for MVFR cigs to move into eastern Iowa and
possibly northern Illinois in the wrap around clouds from the
departing storm system.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...Uttech
AVIATION...08
Hazardous weather outlook, Aug 10, 4:06 AM CDT, 13 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
406 AM CDT Thu Aug 10 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-110915-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
406 AM CDT Thu Aug 10 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

This afternoon...scattered thunderstorms are expected to develop
around 4 PM ahead of a weak cool front, mostly along and east of
the Mississippi River. The strongest storms may approach severe
levels with hail 1 inch or more the main risk, with gusty winds
of 40 to 55 mph with isolated 60 mph possible a secondary risk.
These storms should move east of the region by mid evening.

The Storm Prediction Center has the outlook area under a marginal
risk for severe storms this afternoon.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed in spotty locations, mostly
between 4 and 8 PM this afternoon. Please report any severe
weather or near severe weather to this NWS forecast office.

Nichols/12

In the hours before

Special weather statement, Aug 10, 5:12 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
512 PM CDT THU AUG 10 2017

ILC071-131-187-IAC057-115-102315-
Henderson-Warren-Mercer-Des Moines-Louisa-
512 PM CDT THU AUG 10 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HENDERSON...
WARREN...SOUTHERN MERCER...NORTHEASTERN DES MOINES AND SOUTHEASTERN
LOUISA COUNTIES UNTIL 615 PM CDT...

At 512 PM CDT, a strong thunderstorm was located over Rozetta, or
near Oquawka, moving east at 20 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Monmouth, Oquawka, Roseville, Kirkwood, Keithsburg, Little York,
Biggsville, Gladstone, Rozetta, Seaton, North Henderson, Little Swan
Lake, Ogle, Alexis, Greenbush, Coldbrook, Bald Bluff, Berwick, Media
and Gerlaw.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4087 9114 4115 9101 4110 9044 4063 9045
      4063 9047
TIME...MOT...LOC 2212Z 278DEG 19KT 4095 9087

RP KINNEY
Local storm report, Aug 10, 5:16 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
516 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             2 ESE KEOSAUQUA         40.72N 91.92W
08/10/2017  M0.75 INCH       VAN BUREN          IA   TRAINED SPOTTER

&&

PETERS
Special weather statement, Aug 10, 5:17 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
517 PM CDT THU AUG 10 2017

IAC111-177-MOC045-102315-
Van Buren-Lee-Clark-
517 PM CDT THU AUG 10 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN VAN BUREN...
SOUTHWESTERN LEE AND CENTRAL CLARK COUNTIES UNTIL 615 PM CDT...

At 516 PM CDT, a strong thunderstorm was located near
Bentonsport/Vernon, or near Keosauqua, moving southeast at 25 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Fort Madison, Keokuk, Kahoka, Nauvoo, Keosauqua, Hamilton, Warsaw,
Donnellson, Montrose, Wayland, Bonaparte, Alexandria, New Boston,
Bentonsport/Vernon, Croton, St. Francisville, Winchester, Farmington,
Revere and Mount Sterling.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4025 9155 4054 9194 4061 9194 4060 9203
      4063 9207 4080 9191 4059 9137 4055 9141
      4054 9141 4053 9138 4050 9136 4045 9138
      4041 9137 4039 9138 4038 9141 4035 9146
      4025 9150
TIME...MOT...LOC 2216Z 306DEG 23KT 4066 9191

RP KINNEY
Local storm report, Aug 10, 5:32 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
532 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             2 WSW NEWTON CORNERS    41.72N 90.15W
08/10/2017  M1.00 INCH       WHITESIDE          IL   TRAINED SPOTTER

&&

PETERS
Local storm report, Aug 10, 5:40 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
540 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             ESE ERIE                41.66N 90.08W
08/10/2017  E1.00 INCH       WHITESIDE          IL   TRAINED SPOTTER

            ALSO WIND GUSTS TO 45 MPH.

&&
Special weather statement, Aug 10, 5:54 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
554 PM CDT THU AUG 10 2017

ILC067-109-IAC111-110000-
Hancock-McDonough-Lee-
554 PM CDT THU AUG 10 2017

...A STRONG THUNDERSTORM WILL AFFECT HANCOCK...SOUTHWESTERN MCDONOUGH
AND CENTRAL LEE COUNTIES UNTIL 700 PM CDT...

At 554 PM CDT, a strong thunderstorm was located over Montrose, or
near Nauvoo, moving southeast at 35 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Fort Madison, Keokuk, Carthage, Nauvoo, Hamilton, Warsaw, Colchester,
West Point, Dallas City, Montrose, Augusta, Bowen, Ferris, Franklin,
Tennessee, Colusa, Adrian, New Boston, Burnside and Niota.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4020 9109 4043 9152 4044 9153 4046 9152
      4046 9157 4049 9159 4051 9162 4054 9162
      4073 9145 4048 9073 4028 9084 4028 9091
      4019 9091
TIME...MOT...LOC 2254Z 295DEG 31KT 4054 9146

RP KINNEY

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 2:27 PM CDTSpecial Weather StatementDVNJo Daviess48 min
Aug 10, 2:57 PM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson48 min
Aug 10, 4:46 PM CDTSevere Thunderstorm WarningDVNRock Island, Whiteside44 min
Aug 10, 5:12 PM CDTSpecial Weather StatementDVNHenderson, Warren63 min
Aug 10, 5:14 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Warren15 min
Aug 10, 5:30 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Whiteside45 min
Aug 10, 5:33 PM CDTSevere Thunderstorm WarningDVNHenderson, Warren57 min
Aug 10, 5:54 PM CDTSpecial Weather StatementDVNHancock66 min
Aug 10, 6:20 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Whiteside55 min
Aug 10, 6:25 PM CDTSevere Thunderstorm WarningDVNWarren27 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.